# SDR DL764010945

- Difficulty date: June 10, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 1,447 hours, 590 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Condition: Sheared
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON ARRIVAL.  LT WING OUTBOARD FLAP WELL CLOSURE PANEL L/E RIVETS 30 SHEARED OFF.  SUPPORT ROD UPPER CLEVIS ATTACH BRACKET ELONGATED.  CLOSURE PANEL WIGGLE STRIP DAMAGED WHEN RIVETS PULLED THRU.  REATTACHED BRACKET.  UNABLE TO DO PERMANENT REPAIR.  OK FOR FERRY FLIGHT.  REPLACED BRACKET AND WIGGLE PLATES PER BAC DWG 113T1663.
